# SDR AU510002019

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Solenoid
- Part number: 1159SCP4081
- Condition: Faulty
- Location: Thrust Reverser
- Component: Thrust Reverser, Rroyce
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER INTERMITTENT WARNING.  INVESTIGATION FOUND THE SECONDARY LOCK SOLENOID HAD A FAULTY INTERNAL SWITCH.
